# SDR CA141219001

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,345 hours
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 100 HR INSPECTION MAINTENANCE NOTED THE RUDDER PEDALS TO BE OFFSET & THE RUDDER CABLES SLACK.  FURTHER INVESTIGATION REVEALED THAT THE RUDDER RETURN SPRING PN 0310196-13 LOCKING CURLED END WAS FOUND SPLIT & BROKEN.  THE RUDDER RETURN SPRING WAS REPLACED, CABLE TENSIONS CHECKED & THE SYSTEM WAS FUNCTION CHECKED SERVICEABLE.  SEE ENCLOSED PICTURE.
